# SDR SWIA202266716

- Difficulty date: October 11, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N125SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000440
- Aircraft time: 21,458 hours, 11,934 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Scored
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR HINGE 2, AND HINGE 3 HARDWARE IS SCORED.     (C-CHECK RO 10/31/2022)     / REPLACED LH ELEVATOR HINGE 2, AND HINGE 3 HARDWARE ON RACK. REF CAMP #25574992 FOR INSTALL.
